# SDR SWAA2019051632692

- Difficulty date: May 2, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMPARTMENT FLOOR PANEL 241AF TOP FIBERGLASS LAYER PEELED, (BETWEEN BS. 537.45 TO BS. 727B.  REPAIRED FLOOR PANEL # 241 AF IAW SRM.
